# SDR CA020121005

- Difficulty date: January 1, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 7,518 hours
- Engine: Cfmint CFM565C4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565C4
- Condition: Failed
- Location: Nr 1
- Component: Engine, Cfmint, CFM565C4
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE SHUT DOWN.  WHILE IN CRUISE NR 1 ENGINE SURGED FOLLOWED BY GRADUAL INCREASE IN EGT AND FUEL FLOW. SHORTLY AFTER,  ENGINE FILTER CLOG MESSAGE DISPLAYED AND THEN ENGINE LOW OIL PRESSURE.FOUND EVIDENCE OF NR 4 BEARING FAILURE. REPLACED ENGINE.RESULT OF FAILURE WILL BE FORWARDED IN THE FINAL REPORT.
